MathSciNet Relay Station
MathSciNet bibliographic data
MR2376574 (2009j:58056) 58J65 (28C10 46F05 58D20)
Cecil, Matthew The Taylor map on complex path groups. J. Funct. Anal. 254 (2008), no. 2, 318–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement